# SDR TRAX200701434

- Difficulty date: September 28, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC - RT FLOOR SUPPORT CORRODED BETWEEN FR 39-41.    CORROSION ON RT FLOOR SUPPORT REMOVED IAW SRM 51-21-42   REPAIR DETERMINED NOT TO BE A MAJOR REPAIR   IN ACCORDANCE WITH S.P. 663 AND FAR 43,   APPENDIX A. REPAIR ACCOMPLISHED IN   ACCORDANCE WITH SRM 51-21-42   MATERIAL THICKNESS: 0.050.  MATERIAL REMOVED: 0.002   WITHIN LIMITS AS PER SRM: 53-61-00 FIG 301
